# SDR 2007FA0000279

- Difficulty date: February 28, 2007
- Submitted: March 29, 2007
- Operation: General aviation
- Aircraft: N123QS
- Make and model: Beech 400A
- Aircraft serial: RK486
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: 45A3952211
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 243 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RED LANDING GEAR HANDLE WARNING LIGHT STAYING ILLUMINATED AFTER GEAR RETRACTION.  LANDING GEAR CYCLED SEVERAL TIMES, HANDLE WARNING LIGHT STAYED ILLUMINATED.  FOUND NOSE LANDING GEAR UPLOCK NOT FULLY ENGAGING ADJUSTED NOSE LANDING GEAR UPLOCK AS REQUIRED IAW THE MM.  LANDING GEAR RETRACT/ EXTENSION CHECKS OK, NO FAULTS NOTED.  HAVE NOTED THIS FAULT ON LOW TIME AC SEVERAL TIMES, PARTICULARLY DURING COLD WEATHER OPERATION UPLOCK ADJUSTMENT FAULTS USUALLY SHOW UP DURING MM FUNCTIONAL TESTS DURING THE LOW PRESSURE/LOW FLOW TESTS.  (K)
